# SDR DHL2005781524

- Difficulty date: February 18, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N781DH
- Make and model: Boeing 727227
- Aircraft serial: 21996
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A "C" CHECK, STRINGER 30 AT STA 1175 CRACKED AND EXFOLIATED.  REMOVED REINFORCEMENT ANGLE FOR ACCESS IAW B727 SRM 51-30-2 BS 1175 TO 1183 STR 30 EVALUATED STRINGER 30 AT BS 1175 TO 1183.  NO CORROSION NOTED.  EVALUATED REINFORCEMENT ANGLE FROM BS 1175 TO 1183 STR 30 FOUND OUT OF LIMITS.  FABRICATED NEW REINFORCEMENT ANGLE MAT USED 7075-T6 .100 PO NR 9411586 SIZE 12 1/2 INCH BY 5 INCH 4 INCH IAW B727 SRM 53-10-2 51-20-1 AND 51-30-5 TREATED AND PRIMED AREA IAW B727 SRM 51-10-2.  INSTALLED REINFORCMENT ANGLE AT STR 30 BS1175 TO 1183 IAW B727 SRM 51-30-2.
